# SDR AALA201904049006

- Difficulty date: April 3, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 54,935 hours, 31,999 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROW 20 AND 21 EMERGENCY AISLE PATH LIGHTS WERE INOPERATIVE. MAINTENANCE ISOLATED FAULT TO BROKEN WIRE ON CONNECTOR AND REPAIRED PER ESPM 20-48-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
